# SDR AU960399

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 31151251
- Condition: Corroded
- Location: Vert Stab Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ONE REMOVAL OF THE RUDDER, SEVERE EXFOLIATE CORROSION WAS FOUND  ON THE FORWARD END OF THE TOP RUDDER HINGE ARM PNO 3115125-1 THE FOLLOWING DEFECTS WERE ALSO FOUND: 1. FIN TOP WAS REMOVED AND FOUND TO HAVE SEVERE CORROSION ON THE  STRUCTURE 2. REAR RIB REQUIRED REPLACEMENT 3. VERTICAL RIB REQUIRED EXTENSIVE REPAIR AND ALL OTHER AREAS REQUIRED CORROSION REMOVAL AND REPROTECTION 4. BOTH LH AND RH SKINS REQUIRED REPAIR AND REPROTECTION
